Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The numerical integration of two-point boundary value problems

Authors: T. R. Goodman and G. N. Lance
Journal: Math. Comp. 10 (1956), 82-86
MSC: Primary 65.3X
MathSciNet review: 0081553
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. N. Tifford, ``On the solution of total differential, boundary value problems,'' J. Aero. Sci., v. 18, 1951, p. 65-66. MR 0039378 (12:539c)
  • [2] Gilbert Ames Bliss, Mathematics for Exterior Ballistics, John Wiley, New York, 1944, p. 63-71. MR 0010480 (6:24d)
  • [3] F. B. Wright, Jr., ``The adjoint method in analog computation,'' Advisory Board on Simulation, Tech. Note 48, Univ. of Chicago, Illinois, 1954.
  • [4] G. N. Lance & E. C. Deland, ``The steady axially symmetric flow of a viscous fluid in a deep rotating cylinder which is heated from below,'' Inst. Heat Transf. and Fluid Mech., Proc., v. 16, 1955.
  • [5] D. N. de G. Allen, Relaxation Methods, McGraw-Hill, New York, 1954, p. 218-225. MR 0061468 (15:831b)
  • [6] W. P. Reid, ``Relaxational solutions of non-jury-type differential equations,'' NAVORD Report 1963, NOTS 531, 1952.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society